Normal view MARC view ISBD view

О нелокальных свойствах решений разностных ур-й Гамильтона с внешним воздействием.

by Криксин Ю.А.
[ Книги ]
Additional authors: Криксин -- Ю.А.
Item type: Книги
Tags from this library: No tags from this library for this title. Log in to add tags.
    average rating: 0.0 (0 votes)
Holdings: 519.959. 519.959. BOOK

Журнальная статья. Журнал вычс. мат.-1995.-№5.-С.718-726.

There are no comments for this item.

Log in to your account to post a comment.

Powered by Koha